# SDR A6WA200840459

- Difficulty date: May 30, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N5340
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MACHINED FITTING FS 461 RBL 9 OUTBOARD. REPLACED IAW SRM 51-42-06 & 51-42-21. (A)
